# SDR ASAA0955090

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,265 hours, 1,829 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE C/C C/B OUT.  RESET C/B PER MM 20 60 01.  PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER MM 22 31 00 710 801.  OPS CK GOOD.  NO FAULTS.  NO HISTORY NOTED.  ACCOMPLISHED A/T TESTS REF 34 31 00 34 36 00 AND DFCS LAND VERIFY GP49 TESTS REF 22 11 00, OPS CK NORMAL.  UPGRADED ACFT LWMP STATUS TO CAT3A AUTOLAND & HGS MOVED CAT SCREW TO SAME.
